# SDR ASOA2013091609016

- Difficulty date: September 9, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,376 hours, 27,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NICKED DURING TRIMMING OF ADG DOOR.  REPAIRED IAW EO CL600-2B19-53-I000399.
